# SDR HEEA0011536

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A33214501
- Condition: Defective
- Location: Pitch Control
- Part time: 40 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CONTROL ROD BEARINGS WERE .002 RADIAL MARKS ON SPHERICAL BALL, .003 ELASTOMERIC BULGING.  SERIAL NUMBERS REMOVED ARE 2000 AND 2027.
